RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 437–441 (Mi mz1844)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Generalized localization and equiconvergence of expansions in double trigonometric series and in the Fourier integral for functions from $L(\ln^+L)^2$

I. L. Bloshanskii, O. K. Ivanova, T. Yu. Roslova

Moscow Pedagogical University, Moscow, Russian Federation

DOI: https://doi.org/10.4213/mzm1844

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 324–327

Bibliographic databases:

Received: 06.04.1996
Revised: 22.04.1996

Citation: I. L. Bloshanskii, O. K. Ivanova, T. Yu. Roslova, “Generalized localization and equiconvergence of expansions in double trigonometric series and in the Fourier integral for functions from $L(\ln^+L)^2$”, Mat. Zametki, 60:3 (1996), 437–441; Math. Notes, 60:3 (1996), 324–327

Citation in format AMSBIB
\Bibitem{BloIvaRos96}
\by I.~L.~Bloshanskii, O.~K.~Ivanova, T.~Yu.~Roslova
\paper Generalized localization and equiconvergence of expansions in double trigonometric series and in the Fourier integral for functions from $L(\ln^+L)^2$
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 437--441
\mathnet{http://mi.mathnet.ru/mz1844}
\crossref{https://doi.org/10.4213/mzm1844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428858}
\zmath{https://zbmath.org/?q=an:0901.42006}
\elib{https://elibrary.ru/item.asp?id=13249742}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 324--327
\crossref{https://doi.org/10.1007/BF02320371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1844
  • https://doi.org/10.4213/mzm1844
  • http://mi.mathnet.ru/eng/mz/v60/i3/p437

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Bloshanskaya, I. L. Bloshanskii, T. Yu. Roslova, “Generalized localization for the double trigonometric Fourier series and the Walsh–Fourier series of functions in $L\log^+L\log^+\log^+L$”, Sb. Math., 189:5 (1998), 657–682  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Roslova, TY, “On the validity of generalized localization for double trigonometric Fourier series of function from Lln(+)Lln(+)ln(+)L”, Doklady Akademii Nauk, 359:6 (1998), 744  mathnet  mathscinet  zmath  isi
    3. O. K. Ivanova, “Majorant estimates for partial sums of multiple Fourier series from Orlicz spaces that vanish on some set”, Math. Notes, 65:6 (1999), 694–700  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Shtern, AI, “Fourier-Stieltjes localization in neighborhoods of finite-dimensional irreducible representations of locally compact groups”, Russian Journal of Mathematical Physics, 13:4 (2006), 458  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. Bloshanskii I.L., “Linear Transformations of R-N and Problems of Convergence of Fourier Series of Functions Which Equal Zero on Some Set”, Wavelet Analysis and Applications, Applied and Numerical Harmonic Analysis, eds. Tao Q., Mang V., Xu Y., Birkhauser Boston, 2007, 13–24  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:377
    Full text:136
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020